I have been taking levothyroxine for 23 years. I was on 150 mcg a day (prescribed by my uk Doctor) until last October when I was referred to an Endocrinologist in Spain for high Cholesterol. She put me on statins for the HC at the same time reduced my levo to 88mcg. Appointment in Jan 16 she increased to 88mcg and 100mcg alternate days. Appointment July she increased to 113mcg. The problem is that I actually felt ok on 150, since it's been reduced I have put on 16 kilo's and have absolutely no energy and quite often headaches. For the first time in July I asked for my blood results. They are TSH 14.100 (0.300 - 4.700) FT4 0.99 (0.70 - 1.80) FT3 2.42 (1.80 - 4.20). In addition to this it is confusing because I am also having Chemotherapy for Lung cancer treatment started Feb 2015. I am on the 2nd line phase of chem having just had my 3 weekly 5th dose out of 6 with tablets in between. After the 6th dose if it proves to be effective I will continure with just the tablets. There's no doubt the Chemo does knock you about a bit but you would normally expect to be feeling ill for a week or so not 3 weeks as I am at the moment. Whenever I mention this to the Oncologist he shrugs and says it's the chemo. I'm not sure and would be grateful for any opinions on this. Hope this makes sense. Thank you.